Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 28, Number 2

Subsequences of zeros for classes of entire functions of exponential type distinguished by growth restrictions
T. Yu. Baĭguskarov, G. R. Talipova and B. N. Khabibullin.
St. Petersburg Math. J. 28 (2017), 127-151
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Domain perturbations for elliptic problems with Robin boundary conditions of opposite sign
C. Bandle and A. Wagner.
St. Petersburg Math. J. 28 (2017), 153-170
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The discrete spectrum of cross-shaped waveguides
F. L. Bakharev, S. G. Matveenko and S. A. Nazarov.
St. Petersburg Math. J. 28 (2017), 171-180
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The John–Nirenberg constant of $\mathrm{BMO}^{p}$, $p> 2$
L. Slavin and V. Vasyunin.
St. Petersburg Math. J. 28 (2017), 181-196
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Some constructions for Jordan superalgebras with associative even part
V. N. Zhelyabin and A. S. Zakharov.
St. Petersburg Math. J. 28 (2017), 197-208
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On operators commuting with a Pommiez type operator in weighted spaces of entire functions
O. A. Ivanova and S. N. Melikhov.
St. Petersburg Math. J. 28 (2017), 209-224
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Real algebraic and pseudoholomorphic curves on the quadratic cone and smoothings of the singularity $X_{21}$
S. Yu. Orevkov and E. I. Shustin.
St. Petersburg Math. J. 28 (2017), 225-257
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Spectrally reasonable measures
P. Ohrysko and M. Wojciechowski.
St. Petersburg Math. J. 28 (2017), 259-271
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Operator error estimates for homogenization of fourth order elliptic equations
S. E. Pastukhova.
St. Petersburg Math. J. 28 (2017), 273-289
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Injectivity theorem for homotopy invariant presheafs with Witt-transfers
K. Chepurkin.
St. Petersburg Math. J. 28 (2017), 291-297
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content